# SDR IPXA2017060217807

- Difficulty date: June 1, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 25,739 hours, 15,939 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Condition: Binding
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S WINDOW HANDLE VERY HARD TO ROTATE AFT. REPLACED THE NR 2 LT WINDOW ASSY IAW MM 56-11-02.
